[1]冯德成,王 英,李琴社.弱(下)鞅的一类Marshall型不等式[J].四川师范大学学报(自然科学版),2018,(04):495-499.[doi:10.3969/j.issn.1001-8395.2018.04.011]
 FENG Decheng,WANG Ying,LI Qinshe.Some Marshall Type Inequalities for Demi(sub)martingale[J].Journal of SichuanNormal University,2018,(04):495-499.[doi:10.3969/j.issn.1001-8395.2018.04.011]
点击复制

弱(下)鞅的一类Marshall型不等式()
分享到:

《四川师范大学学报(自然科学版)》[ISSN:1001-8395/CN:51-1295/N]

卷:
期数:
2018年04期
页码:
495-499
栏目:
基础理论
出版日期:
2018-04-15

文章信息/Info

Title:
Some Marshall Type Inequalities for Demi(sub)martingale
文章编号:
1001-8395(2018)04-0495-05
作者:
冯德成 王 英 李琴社
西北师范大学 数学与统计学院, 甘肃 兰州730070
Author(s):
FENG Decheng WANG Ying LI Qinshe
College of Mathematics and Statistics, Northwest Normal University, Lanzhou 730070,Gansu
关键词:
弱(下)鞅 Marshall型不等式 极大值不等式 极小值不等式
Keywords:
demi(sub)martingale Marshall type inequality maximum inequality minimum inequality
分类号:
O211.4
DOI:
10.3969/j.issn.1001-8395.2018.04.011
文献标志码:
A
摘要:
给出弱下鞅的Marshall型极大值不等式,同时将关于非负弱鞅{Sn,n≥1}的Marshall型极小值不等式推广到了{g(Sn),n≥1}的情形下,这里g是R上的不减凸函数.后者推广了相关文献中的结论.
Abstract:
In this paper, we give the Marshall type maximum inequalities for the demisubmartingale.Meanwhile, we extend the Marshall type minimum inequalities for the nonnegative demimartingale {Sn,n≥1} to the case of {g(Sn),n≥1} and g is a nondecreasing convex function on R.The latter results generalize the results in corresponding reference.

参考文献/References:

[1] NEWMAN C M, WRIGHT A L.Associated random variables and martingale inequalities[J].Zeitschrift Für Wahrscheinlichkeitstheorie und Verwandte Gebiete,1982,59(3):361-371.
[2] CHRISTOFIDES T C.Maximal inequalities for demimartingales and a strong law of large numbers[J].Statistics and Probability Letters,2000,50(4):357-363.
[3] CHRISTOFIDES T C.U-statistics on associated random variables[J].J Statistical Planning and Inference,2004,119(1):1-15.
[4] WANG J F.Maximal inequalities for associated random variables and demimartingales[J].Statistics and Probability Letters,2004,66(3):347-354.
[5] HU S H, WANG X J, YANG W Z, et al.The Hàjek-Rènyi-type inequality for associated random variables[J].Statistics and Probability Letters,2009,79(7):884-888.
[6] WANG X J, HU S H.Maximal inequalities for demimartingales and their applications[J].Science in China:Mathematics,2009,A52(10):2207-2217.
[7] WANG X J, PRAKASA RAO B L S, HU S H, et al.On some maximal inequalities for demimartingales and N-demimartingales based on concave Young functions[J].J Mathematical Analysis and Applications,2012,396(2):434-440.
[8] PRAKASA RAO B L S.On some maximal inequalities for demisubmartingales and N-demisupermart-ingales[J].J Inequalities in Pure and Applied Mathematics,2007,8(4):112.
[9] PRAKASA RAO B L S.Conditional independence, conditional mixing and conditional association[J].Ann the Institute of Statistical Mathematics,2009,61(2):441-460.
[10] PRAKASA RAO B L S.Remarks on maximal inequalities for nonnegative demisubmartingales[J].Statistics and Probability Letters,2012,82(7):1388-1390.
[11] 王学军,胡舒合.弱鞅的极大值不等式及其应用[J].中国科学,2009,A39(4):489-499.
[12] 胡舒合,杨文志,王学军,等.关于N-弱鞅和弱鞅不等式的一个注记[J].系统科学与数学,2010,30(8):1052-1058.
[13] DAI P P, SHEN Y, HU S H, et al.Some results for demimartingales and N-demimartingales[J].J Inequalities and Applications,2014,2014(1):489-501.
[14] 冯德成,张潇,周霖.弱鞅的一类极小值不等式[J].山东大学学报(自然科学版),2017,52(8):65-69.
[15] MARSHALL A W.A one-sided analog of Kolmogorov's inequality[J].Ann Mathematical Statistics,1960,31(2):483-487.
[16] MU J Y, MIAO Y.Generalizing the Marshall's inequality[J].Communications in Statistics Theory and Methods,2011,40(15):2809-2817.
[17] HU S H, WANG X H, YANG W Z, et al.Some inequalities for demimartingales and N-demimartingales[J].Statistics and Probability Letters,2012,82(2):232-239.
[18] LIN Z Y, BAI Z D.Probability Inequalities[M].Beijing:Science Press,2006.

备注/Memo

备注/Memo:
收稿日期:2017-10-17 接受日期:2018-01-04
基金项目:国家自然科学基金(11461061和11761064)
第一作者简介:冯德成(1972—),男,副教授,主要从事随机分析及应用概率的研究,E-mail:fengdc@163.com
更新日期/Last Update: 2018-04-15